# SDR UALA2012072704067

- Difficulty date: July 26, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 83,283 hours, 13,299 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL LEFT O2 MASKS IMPROPERLY PACKED.   REPACKED ALL LEFT O2 MASKS PER AMM.
